# SDR DALA2024122011883

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,904 hours, 30,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 L-1 DOOR SLIDE ARMING LEVER OUT OF ADJUSTMENT. CORRECTIVE ACTION: ADJUSTED GIRT BAR MECHANISM AT L1 DOOR IAW B757 AMM 52-11-25. (0715078)
